# SDR FDEA202103130652

- Difficulty date: March 13, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 89,786 hours, 22,700 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Part number: ARC2800503
- Condition: Damaged
- Location: Lt Fairing Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL, AFT OUTBOARD DOOR JAMB STRUCTURE, INBOARD FLAP, INBOARD FAIRING   SEAL RETAINER CHANNEL DAMAGED DUE TO CONTACT WITH INBOARD FLAP, INBOARD  FAIRING.   INSTALLED REPAIR DOUBLER PER ENGINEERING AUTHORIZATON 1-5310-T0360413, INSTALLED   SEAL AND SEAL RETAINER
